Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 447, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 12, 2009, 9:15 AM EDT for 4 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2009, 9:15 AM EDT (13:15 UTC)
- Expired
- Oct 12, 2009, 10:00 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 121315
SVRFFC
GAC077-149-199-285-121400-
/O.NEW.KFFC.SV.W.0447.091012T1315Z-091012T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 AM EDT MON OCT 12 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
SOUTHERN HEARD COUNTY IN WEST CENTRAL GEORGIA
NORTHWESTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
NORTHERN TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1000 AM EDT
* AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 13 MILES
SOUTHWEST OF FRANKLIN...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORINTH...HOGANSVILLE...GRANTVILLE...LONE OAK AND MORELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A CONFIRMED
TORNADO...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3336 8476 3308 8475 3311 8524 3327 8527
3331 8527
TIME...MOT...LOC 1314Z 265DEG 35KT 3320 8526
$$3 follow-up statements
000
WWUS52 KFFC 121335
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EDT MON OCT 12 2009
GAC077-149-199-285-121400-
/O.CON.KFFC.SV.W.0447.000000T0000Z-091012T1400Z/
TROUP GA-MERIWETHER GA-HEARD GA-COWETA GA-
935 AM EDT MON OCT 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN COWETA...SOUTHERN HEARD...NORTHWESTERN MERIWETHER
AND NORTHERN TROUP COUNTIES...
AT 932 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POWERS
CROSSROADS...CORINTH...HOGANSVILLE...SAINT MARKS...GRANTVILLE...LONE
OAK AND MORELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3332 8520 3336 8476 3311 8475 3312 8524
3313 8524
TIME...MOT...LOC 1335Z 259DEG 36KT 3326 8501
$$000
WWUS52 KFFC 121350
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 AM EDT MON OCT 12 2009
GAC077-149-199-285-121400-
/O.CON.KFFC.SV.W.0447.000000T0000Z-091012T1400Z/
TROUP GA-MERIWETHER GA-HEARD GA-COWETA GA-
950 AM EDT MON OCT 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN COWETA...EAST CENTRAL HEARD...NORTHWESTERN
MERIWETHER AND NORTHEASTERN TROUP COUNTIES...
AT 947 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF NEWNAN TO JUST WEST OF GRANTVILLE TO 2
MILES SOUTHWEST OF HOGANSNVILLE...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
SOUTH OF NEWNAN...HOGANSVILLE...MORELAND...SAINT MARKS AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3334 8498 3336 8476 3311 8475 3311 8479
3312 8500
TIME...MOT...LOC 1349Z 259DEG 37KT 3334 8486 3323 8486
3315 8493
$$000
WWUS52 KFFC 121359
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EDT MON OCT 12 2009
GAC077-149-199-285-121408-
/O.EXP.KFFC.SV.W.0447.000000T0000Z-091012T1400Z/
TROUP GA-MERIWETHER GA-HEARD GA-COWETA GA-
959 AM EDT MON OCT 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COWETA...EAST
CENTRAL HEARD...NORTHWESTERN MERIWETHER AND NORTHEASTERN TROUP
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 AM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
EXPECTED TO PRODUCE DAMAGING WINDS. HOWEVER...WIND GUSTS TO 45 MPH
AND VERY HEAVY RAIN CAN BE EXPECTED UNTIL THE STORM PASSES. AFTER
1030 AM.
IF YOU SAW WIND DAMAGE OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER
THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3334 8498 3336 8476 3311 8475 3311 8479
3312 8500
TIME...MOT...LOC 1358Z 259DEG 37KT 3336 8475 3325 8475
3317 8482
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 5:35 AM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Oct 12, 5:35 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EDT MON OCT 12 2009 .SHORT TERM /TODAY THROUGH WEDNESDAY/... SHORT TERM MODELS ARE IN GOOD AGREEMENT WITH HEAVY RAIN EVENT SETTING UP FOR TODAY. SURFACE HIGH PRESSURE CONTINUES TO BUILD EASTWARD INTO SOUTHERN PORTIONS OF NEW ENGLAND...WITH COLD AIR DAMMING AND A WEDGE SET UP BY THIS AFTERNOON. GOOD ISENTROPIC LIFT NOTED ABOVE THE WEDGE BY THIS AFTERNOON...WITH DEEP MOISTURE ACROSS THE AREA...AND A 35-40KT LOW LEVEL JET. RAINFALL AMOUNTS OF 2 TO 3 INCHES EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THROUGH THIS EVENING...AND WILL ISSUE A FLOOD WATCH THROUGH MIDNIGHT FOR AREAS NORTH OF A CENTRALHATCHEE...TO FORSYTH...TO LOUISVILLE LINE. EXPECT FLOODING WILL BE MAINLY ALONG CREEKS...STREAMS AND RIVERS. MODELS SHOW SURFACE FRONT OVER SOUTH GEORGIA LIFTING NORTHWARD THIS MORNING...BRINGING WARMER AIR ACROSS SOUTHERN PORTIONS OF THE CWA. HAVE LEANED TOWARD MET FOR THE FIRST PERIOD AS IT CAPTURES COOLER TEMPERATURES ACROSS NORTH GEORGIA AND WARMER AIR OVER CENTRAL PORTIONS. HEAVY RAIN EXITS THE FORECAST AREA BY LATE THIS EVENING AS THE WEDGE ERODES...ALLOWING SURFACE HIGH PRESSURE TO BEGIN BUILDING SOUTHEASTWARD FROM THE PLAINS. ALTHOUGH THIS SHOULD BRING A RESPITE FROM THE RAIN ON TUESDAY...GOOD MOISTURE REMAINS IN PLACE AHEAD OF THE NEXT SYSTEM WHICH DEVELOPS OVER THE MISSISSIPPI VALLEY EARLY WEDNESDAY MORNING...SPREADING ANOTHER ROUND OF MODERATE TO HEAVY RAIN ACROSS THE AREA ON WEDNESDAY. SIMILAR TO TODAYS EVENT... CAD/WEDGE WILL SET UP DURING THE OVERNIGHT HOURS WITH ISENTROPIC LIFT DEVELOPING BETWEEN 06-12Z...SUPPORTING CATEGORICAL POPS ONCE AGAIN. ONCE AGAIN NORTH AND PORTIONS OF CENTRAL GEORGIA WILL BE THE AREAS FOR THE BEST RAINFALL...HAVE BROUGHT ISOLATED THUNDER AS FAR NORTH AS A CARROLLTON TO MILLEDGEVILLE LINE AS MODELS SHOWING WEDGE FRONT ACROSS THIS AREA. HAVE LEANED TOWARD COOLER MET GUIDANCE THROUGH THE SHORT TERM PERIODS. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... BEGINNING PORTION OF EXTENDED PERIODS REMAIN ACTIVE AND WET...WITH ANOTHER SURFACE LOW DEVELOPING OVER THE LOWER MISSISSIPPI VALLEY ON THURSDAY AND PUSHING ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA THROUGH FRIDAY. THIS WILL BRING CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY WHEN THE DEEPENING TROUGH PUSHES THE SURFACE FRONT OFF THE SOUTHEAST COAST. WRAPAROUND MOISTURE OVER THE NORTH GEORGIA MOUNTAINS CONTINUES INTO EARLY SATURDAY AS TROUGH PUSHES EAST AND HIGH PRESSURE BUILDS INTO THE AREA FOR SUNDAY. COLDER THAN NORMAL TEMPERATURES EXPECTED BY NEXT WEEKEND. 12 && .AVIATION... CEILINGS DROPPING QUICKLY INTO IFR RANGE THIS MORNING AS FAIRLY HEAVY RAIN MOISTENS THE LOWEST LEVELS OF THE ATMOSPHERE. EXPECT IFR CONDITIONS TO PERSIST THROUGH THE NEXT 24+ HRS...WITH INTERMITTENT +RA POSSIBLE UNTIL THIS EVENING. WINDS REMAIN FROM EAST THROUGH THE PERIOD AS HIGH REMAINS TO OUR NORTHEAST AND FRONT LIFTS ONLY AS FAR NORTH AS CENTRAL GA TODAY. LIFR CEILINGS ARE POSSIBLE LATE TONIGHT. 07 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 54 77 58 61 / 100 30 5 50 90 ATLANTA 64 57 73 61 65 / 100 30 5 60 90 BLAIRSVILLE 61 50 72 53 58 / 100 30 5 70 80 CARTERSVILLE 63 55 73 59 64 / 100 30 0 70 90 COLUMBUS 80 64 78 66 74 / 80 30 20 70 80 GAINESVILLE 59 53 73 57 57 / 100 30 5 60 90 MACON 74 61 80 64 70 / 90 30 20 50 80 ROME 65 57 78 61 66 / 100 30 5 80 80 PEACHTREE CITY 69 58 74 59 68 / 100 30 5 70 90 VIDALIA 79 64 79 63 74 / 70 30 30 30 70 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO... TOWNS...UNION...WALKER...WALTON...WARREN...WASHINGTON...WHITE... WHITFIELD...WILKES. &&
Hazardous weather outlook, Oct 12, 3:53 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 AM EDT MON OCT 12 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 353 AM EDT MON OCT 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY AND THIS EVENING. .SYNOPSIS... A WARM FRONT WILL LIFT FROM FAR NORTH FLORIDA INTO CENTRAL GEORGIA TODAY. TROPICAL MOISTURE OVERRUNNING THE FRONT WILL RESULT IN WIDESPREAD RAIN ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE RAIN WILL DIMINISH THIS EVENING...HOWEVER ANOTHER APPROACHING WEATHER DISTURBANCE MAY BRING ANOTHER BOUT OF HEAVY RAIN ON WEDNESDAY. .PRIMARY HAZARDS... HEAVY RAINFALL IS EXPECTED TODAY ESPECIALLY ACROSS NORTH GEORGIA... ALONG AND NORTH OF A NEWNAN TO MILLEDGEVILLE LINE...WHERE A FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TUESDAY. MINOR FLOODING IS POSSIBLE ALONG CREEKS...STREAMS...AND A FEW RIVERS. .DISCUSSION... DEEP TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES AND A FRONTAL BOUNDARY WILL REMAIN ACROSS THE AREA OVER THE NEXT FEW DAYS...SETTING THE STAGE FOR A COUPLE SIGNIFICANT WEATHER DISTURBANCES TO BRING HEAVY RAIN TO OUR AREA. THIS FIRST DISTURBANCE WILL CROSS GEORGIA TODAY...WITH A SECOND ONE ARRIVING ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER...HEAVY RAINFALL AMOUNTS...OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 12, 7:54 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 AM EDT MON OCT 12 2009 GAZ002-011-019-121230- 754 AM EDT MON OCT 12 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN FLOYD...CHATTOOGA AND WALKER COUNTIES UNTIL 830 AM EDT... AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 1 TO 2 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF FLOYD... CHATTOOGA AND WALKER COUNTIES. AN ADDITIONAL INCH OF RAINFALL IS LIKELY ACROSS THE AREA EARLY THIS MORNING. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS FLOYD...CHATTOOGA AND WALKER COUNTIES...INCLUDING AREAS AROUND SHANNON...ARMUCHEE...HOLLAND...TIDINGS...JAMES H. FLOYD STATE PARK... LYERLY...BERRYTON...SUMMERVILLE...TRION...CENTER POST...PINSON... EVERETT SPRINGS...SUBLIGNA...SUTTLES MILL AND LAFAYETTE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:46 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 56 more | 18 hr |
| Oct 12, 8:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Douglas, Forsyth, Fulton and 2 more | 6 hr |
| Oct 12, 9:11 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 54 hr |
| Oct 12, 9:11 AM EDT | River Flood Warning | FFC | Gwinnett | 28 hr |
| Oct 12, 10:23 AM EDT | Flash Flood Warning | FFC | Banks, Jackson | 6 hr |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 49 hr |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 50 hr |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Oct 12, 11:27 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 48 hr |
| Oct 12, 11:38 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Oct 12, 11:52 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 23 hr |
| Oct 12, 2:05 PM EDT | Tornado Warning | FFC | Laurens | 40 min |
| Oct 12, 2:27 PM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 78 min |
| Oct 12, 2:32 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens | 43 min |
| Oct 12, 2:35 PM EDT | Areal Flood Warning | FFC | Cherokee, Cobb, DeKalb, Douglas, Forsyth, Fulton and 2 more | 9 hr |
| Oct 12, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 41 min |
| Oct 12, 4:38 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Oct 12, 4:38 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.